# SDR 2002UALA01183

- Difficulty date: June 25, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 3,626 hours, 530 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Filler
- Condition: Missing
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS NR 1 & 14 FILLERS WERE MISSING FROM SPANWISE BULB SEALS.  MAJOR REPAIR ACCOMPLISHED.  FILLERS INSTALLED.
